4th day it has been the worst day yet. ? does it end. does it get any better. i was always happy go lucky. now all is doom and glum. cant shake it. was at 7 norco a day. all in the morning. now at day 4 it is almost unbearable. please help
I am on day 6. I was taking 10/325 Norco/Oxy per day. Days 2 through 4 were the worst for me. I feel better. Energy is sluggish and still can't sleep, but I just keep telling myself it will get better. Exercise has helped me more than anything. It will get better though. Be proud of yourself for making it this far and don't beat yourself us. I have read this line many times on here and I live by it now. Addicts are not bad people trying to get good, but as sick people trying to get well,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.